MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DELTA CER HEAD 11/13 32MM +0; S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US DELTA CER HEAD 11/13 32MM +0; S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS
Model Number 1365-32-210
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pressure Sore/Ulcer (2326); Joint Dislocation (2374)
Date of Event 03/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the surgeon informed the sales consultant that he had performed this patient's initial surgery about 10-11 years prior, exact date unknown.He was unable to pull up the operative note to give me an exact date.This patient suffered a hip dislocation that was believed to have happened several months prior.This patient suffers from cerebral palsy and is a bed bound patient.This patient also unfortunately had an ulcer on their hip that went down into the joint space.Dr.Decided this patient's best option was unfortunately to remove the implants and perform a girdlestone procedure.Once implants were properly removed a thorough debridement was performed of their hip and the closing process began.Doi: 10 to 11 years prior, dor: (b)(6) 2021, affected side: left hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot : a device history record (mre) review, was not possible because the required lot code was not provided.

Brand Name
DELTA CER HEAD 11/13 32MM +0
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11675224
Report Number1818910-2021-08050
Device Sequence Number19578806
Product Code LZO
UDI-Device Identifier10603295033400
UDI-Public10603295033400
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K031803
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1365-32-210
Device Catalogue Number136532210
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/30/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 32IDX48OD; PINN SECTOR W/GRIPTION 48MM; S-ROM*STM STD,36NK,16X11X150; UNK HIP FEMORAL SLEEVE SROM; ALTRX NEUT 32IDX48OD; PINN SECTOR W/GRIPTION 48MM; S-ROM*STM STD,36NK,16X11X150; UNK HIP FEMORAL SLEEVE SROM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR